# SDR 2022F00479

- Difficulty date: December 1, 2022
- Submitted: December 1, 2022
- Operation: General aviation
- Aircraft: N405YK
- Make and model: Boeing 737436
- Aircraft serial: 25267
- Aircraft time: 59,561 hours, 41,372 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Angle
- Part number: 6547502526
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 59,561 hours, 41,372 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE H-STAB I/B CLOSURE RIB ATTACH UPPER ANGLE CRACKED @
STAB BS67.54+5" OUTBOARD
